MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was insufficient roll-off.A radio frequency ablation procedure was being performed on a tumor for a patient with liver cancer.The leveen coaccess was being used for this procedure.The device was positioned in the patient and the ablation was performed.The impedance value increased, but the device would not roll off easily.The procedure was continued using the same device.The procedure was completed successfully and there were no patient complications that occurred.
 
Additional Manufacturer Narrative
Device evaluated by mfr: one coaccess electrode system was returned for analysis (coaccess electrode, introducer cannula and cable).From the coaccess introducer set, only the introducer cannula was received, the stylet was not returned.Additionally some pads were returned.No visual damages defects were observed on the electrode, introducer cannula and cable.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.Residues were found in the tines.Electrical inspection was within specification.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9808131
Report Number2134265-2020-02219
Device Sequence Number10923382
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0020493539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1